Discrete series for semisimple Lie groups I

Harish-Chandra The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331284

Acta Mathematica, 113, (1), 241-318, 1964.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ]
@inproceedings{harish-chandra1964discrete,
  title={Discrete series for semisimple Lie groups I},
  author={Harish-Chandra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206086662993},
  booktitle={Acta Mathematica},
  volume={113},
  number={1},
  pages={241-318},
  year={1964},
}
Harish-Chandra. Discrete series for semisimple Lie groups I. 1964. Vol. 113. In Acta Mathematica. pp.241-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206086662993.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved